sexologist-icon
Folic Acid intake
Hi, my relative who is 30 years old started having Folic Acid tablets (Ferikind) since last 3-4 days. Since then she is having an issue of black stool, is it due to the tablet intake or it's something else. Is it a matter of concern. Kindly advice. Thanks
62 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello, this medication is combination of Iron and folic acid. Usually iron would be the cause of black stools Regards Dr Prashant Baspure FECSM ( Fellow of European committee of sexual medicine )
Next Steps
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Share me some more details
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.